MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER
Catalog Number 802514
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Codes Discomfort (2330); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the report received indicating an issue with intermittent catheters, product code 802514.A box of 100 catheters was received, and while most function as expected, occasional units appear to have a larger outer diameter than specified.The discrepancy suggests some catheters may be 15 french (fr) instead of the intended 14 fr, leading to discomfort during use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A dhr could not be performed since no lot number was provided.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be drainage eye rough causing surface roughness and patient discomfort.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the report received indicating an issue with intermittent catheters, product code 802514.A box of 100 catheters was received, and while most function as expected, occasional units appear to have a larger outer diameter than specified.The discrepancy suggests some catheters may be 15 french (fr) instead of the intended 14 fr, leading to discomfort during use.Per additional information received via email on 11sep2025, it was reported that customer does not have the 'thicker' ones just now, but would like to get a biohazard box, and surely save a few of the ones that customer feel was not the correct size when get to use it.Customer had this issue before and says it just seems like these catheters are not being checked carefully enough during the manufacturing process.A good "qc" check (quality control) would seem prudent given the personal and medically necessary use of this product.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Correction: d, f, h.
 
Event or Problem Description

Brand Name
BARDIA® COUDE OLIVE TIP URETHRAL FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22414058
Report Number1018233-2025-05575
Device Sequence Number9692472
Product Code KOD
UDI-Device Identifier00801741039041
UDI-Public(01)00801741039041(11)250111(17)281231(10)NGKQ3949
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number802514
Device Lot NumberNGKQ3949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer08/27/2025
10/02/2025
10/31/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date08/29/2025
10/15/2025
11/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale
Patient Weight100 KG